# SDR CA960524024

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: KCD4N
- Condition: Stuck Closed
- Location: Prop Heat
- Part time: 11,027 hours
- Stage of operation: DE
- Nature of condition: M, P
- Precautionary procedure: H

## Discrepancy

(CAN) PROP HEAT RELAY STUCK CLOSED, ALLOWING AC POWER TO PROP HEAT ALL THE TIME.
